MathSciNet Relay Station
MathSciNet bibliographic data
MR1325220 60G17 (60E07)
Braverman, Michael; Samorodnitsky, Gennady Functionals of infinitely divisible stochastic processes with exponential tails. Stochastic Process. Appl. 56 (1995), no. 2, 207–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement